# SDR ABXA9701674

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000526
- Condition: Corroded
- Location: Lt Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT HORZ STABILIZER AFT SPAR T-CAP, FWD SIDE, EXFOLIATED AT STA XHS 86.  REPAIRED T-CAP IAW ABX REA D955-21288-MR.
